# SDR N6WA2024010901

- Difficulty date: December 23, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10287
- Aircraft time: 32,078 hours, 22,983 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670365001
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMER EXIT FAILED FUNCTIONAL FORCE GUAGE TEST. PERFORMED LUBRICATION OF THE L/H OVER WING EMERGENCY EXIT DOOR IAW CRJ AMM 12-20-52, OPS CHECK GOOD.
